It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: EVISTA

Re: EVISTA

[ Back to Messages ]

Message

Posted by Ann on August 09, 2000 at 13:54:30:

In Reply to: EVISTA posted by PAT on February 08, 2000 at 19:00:31:

: HAVE JUST BEEN PUT ON EVISTA BY MD. WOULD LIKE TO KNOW IF THERE ARE ANY SIDE EFFECTS AND IF HAS HELPED.
MY MD gave me sample of Evista to try. After four days, I felt drugged. Slept most of day. Ached all over as though I were coming down with flu. Very tired and borderline depressed. Can't be sure if it was Evista. Maybe I really did have a bug. But stopped taking it and am feeling gradually better. If I get up the courage I'll give it another try to see if same symptoms reoccur.



Follow Ups




All times are GMT -7. The time now is 03:27 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!